# SDR SWAA2025102829340

- Difficulty date: October 27, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 70,781 hours, 42,417 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP SPLIT ON LANDING CONFIGURATION. REMOVED LT FLAP POSITION TRANSMITTER IAW AMM 27-58-01.   REMOVED AND REPLACED THE NR 3 FLAP TRANSMISSION INBD COUPLING SLEEVE & HALF IAW AMM 27-51-31, & LT POSITION TRANSMITTER IAW AMM 27-58-01. OP CHECK GOOD.
